Last night my boyfriend fingered me [sorry TMI] and I had a really intense orgasm where I actually had to catch my breath for about 10 mins. After that, he continued to finger me and I had another orgasm within like 5 mins. When he was done I got this horrible headache and actually felt a little light headed. Is that normal? That never happened to me before. He was going to continue and try to give me another orgasm but I couldn't go any longer, it was too intense.
Thanks, I'm glad you didn't think my post was a joke. But however, I did realize and so did my boyfriend that last night again with an orgasm I stopped breathing for a very short period of time and after that I got a headache again. I think that is what happened last time too but I didn't realize it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.